# SDR FDEA2018080311865

- Difficulty date: July 31, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 66,103 hours, 27,097 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: H2029B
- Condition: Failed
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN DOOR FWD R LEVEL 1 ALERT ILLUMINATED DURING CRUISE FOR APPROX 3 SECONDS. MACH 0.824, 35,000 FT. R&R GIRT BAR SW S1-586 REF MM 52-70-01-2. OPS CK GOOD.
